Loading...
Loading...

Go to the content (press return)

Modal Intervals

Author
Gardeñes, E.; Sainz, M.; JORBA, L.; Calm, R.; Estela, M. Rosa; Mielgo, H.; TREPAT, A.
Type of activity
Journal article
Journal
Reliable computing: an international journal devoted to reliable mathematical computations BaseD on FinITE rePreseNTations and GUarANTEED ACCURACY
Date of publication
2001-05
Volume
7
Number
2
First page
77
Last page
111
Group of research
LACÀN - Numerical Methods for Applied Sciences and Engineering

Participants

  • Gardeñes, E  (author)
  • Sainz Sanchez, Miguel Angel  (author)
  • JORBA, L  (author)
  • Calm, Remei  (author)
  • Estela Carbonell, M. Rosa  (author)
  • Mielgo, H  (author)
  • TREPAT, A  (author)